Neonatal drug withdrawal.

  • Hudak M
  • Tan R
  • COMMITTEE ON DRUGS
 et al. 
  • 64

    Readers

    Mendeley users who have this article in their library.
  • 287

    Citations

    Citations of this article.

Abstract

Maternal use of certain drugs during pregnancy can result in transient neonatal signs consistent with withdrawal or acute toxicity or cause sustained signs consistent with a lasting drug effect. In addition, hospitalized infants who are treated with opioids or benzodiazepines to provide analgesia or sedation may be at risk for manifesting signs of withdrawal. This statement updates information about the clinical presentation of infants exposed to intrauterine drugs and the therapeutic options for treatment of withdrawal and is expanded to include evidence-based approaches to the management of the hospitalized infant who requires weaning from analgesics or sedatives.

Get free article suggestions today

Mendeley saves you time finding and organizing research

Sign up here
Already have an account ?Sign in

Find this document

Authors

  • Mark L Hudak

  • Rosemarie C Tan

  • COMMITTEE ON DRUGS

  • COMMITTEE ON FETUS AND NEWBORN

  • American Academy of Pediatrics

Cite this document

Choose a citation style from the tabs below

Save time finding and organizing research with Mendeley

Sign up for free